| Model Number |
623-00-36F |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
10/06/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Patient's right hip dislocated on the ward same day of surgery.They returned to theatre and the femoral head was changed from +5 to +10.Update 09/october/2020: rep also noted: an update from the surgeon today he suspects that the patient had a heart block and bradycardia which made him fall on the ward causing the dislocation.The patient had a heart rate of 25 following the second surgery.